MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL PRECISIONGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN

BD MEDICAL (BD WEST) MEDICAL SURGICAL PRECISIONGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305128
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 03/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It is reported, the needle broke off into the patient.The md was made aware.Md performed ultrasound guided excision to remove the needle tip but did not see the needle in excised tissue.Tissue was sent to the lab.Patient was transferred to emergency department to provide further assistance with foreign body removal.
 
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.E4.The initial reporter also notified the fda on 2026 march.Medwatch report is (b)(4).
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Additional information: h.Attached medsun.Investigation summary: based on the investigation and with no sample analysis the symptom reported by the customer could not be confirmed.We will continue monitoring the complaint trend for the product and symptom.With no actual sample analysis, a probable root cause could not be offered.

Brand Name
PRECISIONGLIDE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24940422
Report Number1911916-2026-00182
Device Sequence Number5663495
Product Code FMI
UDI-Device Identifier00382903051281
UDI-Public(01)00382903051281(17)301231(10)6004462
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305128
Device Lot Number6004462
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2026
Supplement Date Received by Manufacturer04/29/2026
Initial Report FDA Received Date04/21/2026
Supplement Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/04/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale